ent-icon
Ear and throat infection
I have ear and throat infection due to cold and my one side head is feeling dizzy.. will levocetirizine dihydrochloride tablets cure this?
47 Views v

Answers (4)

Like the answers? Consult privately with the doctor of your choice

Only decongestant may not do the trick as you are experiencing symptoms of sinusitis please consult online or physically.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +198
Consult with a doctor
Online now
Levocetrizine can help u with ur cold as it is an anti histamine ... But not dizziness ... Plz elaborate ur symptoms also since when are u having dizziness ? ... Plz talk to an ent specialist
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Consult online for better evaluation and management of the problem
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Consult online for further evaluation.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.